ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Dynamical continuous time random Levy flights 期刊论文
EUROPEAN PHYSICAL JOURNAL B, 2016, 卷号: 89, 期号: 3, 页码: 64
Authors:  Liu, J;  Chen, XS;  Liu, J (reprint author), Beijing Technol & Business Univ, Sch Sci, Beijing 100048, Peoples R China.;  Liu, J (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(831Kb)  |  Favorite  |  View/Download:108/9  |  Submit date:2017/10/13